RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 29, Issue 1  


Solving systems of linear Boolean equations with noisy right-hand sides over the reals
E. K. Alekseev, I. B. Oshkin, V. O. Popov, S. V. Smyshlyaev
3
On automorphisms of a distance-regular graph with intersection array $\{99,84,30;1,6,54\}$
K. S. Efimov, A. A. Makhnev
10
Limit theorem for the size of an image of subset under compositions of random mappings
A. M. Zubkov, A. A. Serov
17
On periodic properties of polylinear shift registers
O. A. Kozlitin
27
On the best choice of a branching variable in the subset sum problem
R. M. Kolpakov, M. A. Posypkin
51
Linearly realizable automata
S. B. Rodin
59
Верхняя оценка одной комбинаторной суммы
P. V. Roldugin
80
Computations on register machines with counters
I. V. Savitskii
95
Estimating the level of affinity of a quadratic form
A. V. Cheremushkin
114
Combinatorial representations for the scheme of allocations of distinguishable particles into indistinguishable cells
N. Yu. Enatskaya
126
Limit theorems for the logarithm of the order of a random $A$-mapping
A. L. Yakymiv
136
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019